# SDR RAIA00304121

- Difficulty date: April 25, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N564HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41081
- Aircraft time: 16,320 hours, 15,186 cycles
- System (JASC): 2612 · Fire Detection
- Part: Converter
- Part number: ETCEU
- Part serial: 129
- Condition: Failed
- Location: Fire Detector
- Part time: 3,468 hours, 3,703 cycles
- Stage of operation: LD
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT CARGO FIRE WARNING INDICATION DURING DECENT INTO STL. MAINTENANCE REMOVED AND REPLACED AFT CARGO FIRE WARNING CONVERTER. OPS CK OK.
